# SDR DL72W952986

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulty
- Location: Lt Pack
- Component: 6075103
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, AT FL 250 WITH SINGLE PACK OPERATION HAD  CABIN ALTITUDE HORN.  INITIATED EMERGENCY DESCENT, LANDED BOS.  REPLACED LEFT PACK 35 DEG CONTROLLER, PACK OPERATION NORMAL.
